RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1996, Volume 187, Number 3  


Uniqueness classes for a non-stationary system of Stokes equations in unbounded domains
N. M. Asadullin, F. Kh. Mukminov
3
On the classification of groups of orientation-preserving homeomorphisms of $\mathbb R$. I. Invariant measures
L. A. Beklaryan
23
Hilbert transform and exponential integral estimates of rectangular sums of double Fourier series
G. A. Karagulian
55
Approximation of a partial differential operator by bounded operators on a class of functions of finite smoothness
S. N. Kudryavtsev
75
Commutator subgroups of irreducible $\mathrm C$-group
Yu. S. Semenov
93
Trigonometric, Walsh, and Haar null-series
Sh. T. Tetunashvili
103
Computation of the fine Fomenko–Zieschang invariant for the main integrable cases of rigid body motion
P. I. Topalov
143
Математический сборник - 1992–2005 Sbornik: Mathematics (from 1967)
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019